Alert archive / New Mexico / Wind Advisories in 2016
Wind Advisory 24, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at May 7, 2016, 3:37 AM MDT. It took effect at May 7, 2016, 11:00 AM MDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- May 7, 2016, 3:37 AM MDT (09:37 UTC)
- In effect from
- May 7, 2016, 11:00 AM MDT
- Expired
- May 7, 2016, 8:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
353 WWUS75 KABQ 070937 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 337 AM MDT SAT MAY 7 2016 NMZ527>534-071800- /O.NEW.KABQ.WI.Y.0024.160507T1700Z-160508T0200Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 337 AM MDT SAT MAY 7 2016 ...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING. * LOCATION...THE NORTHEAST QUADRANT OF NEW MEXICO. * WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH OCCASIONAL GUSTS TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN RAPIDLY IN THE LATE MORNING...PEAKING IN THE AFTERNOON. WINDS WILL REMAIN STRONG UNTIL AROUND SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS...LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 52
3 follow-up statements
741 WWUS75 KABQ 071559 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 959 AM MDT SAT MAY 7 2016 NMZ527>534-080200- /O.CON.KABQ.WI.Y.0024.160507T1700Z-160508T0200Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 959 AM MDT SAT MAY 7 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...MOST OF THE EASTERN PLAINS INCLUDING THE SOUTH CENTRAL MOUNTAINS AND NORTHEAST HIGHLANDS. * WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS 40 TO 50 MPH. * TIMING...WINDS WILL STRENGTHEN RAPIDLY THIS MORNING AND PEAK BETWEEN NOON TO 5 PM. WINDS WILL LOWER BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
085 WWUS75 KABQ 071839 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1239 PM MDT SAT MAY 7 2016 NMZ523-526-535>537-539-540-080200- /O.EXA.KABQ.WI.Y.0024.000000T0000Z-160508T0200Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS-CURRY COUNTY- ROOSEVELT COUNTY-DE BACA COUNTY-EASTERN LINCOLN COUNTY- SOUTHWEST CHAVES COUNTY- 1239 PM MDT SAT MAY 7 2016 ...WIND ADVISORY IN EFFECT UNTIL 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM MDT THIS EVENING. * LOCATION...NORTHEAST HALF OF NEW MEXICO * WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS 40 TO 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY EVENING. WINDS WILL LOWER BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ NMZ527>534-080200- /O.CON.KABQ.WI.Y.0024.000000T0000Z-160508T0200Z/ RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- 1239 PM MDT SAT MAY 7 2016 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... * LOCATION...SOUTH CENTRAL MOUNTAINS AND PORTIONS OF THE EAST CENTRAL AND SOUTHEAST PLAINS. * WINDS...SUSTAINED AT 25 TO 35 MPH FROM THE SOUTHWEST WITH GUSTS 40 TO 50 MPH. * TIMING...WINDS WILL REMAIN STRONG THROUGH EARLY EVENING. WINDS WILL LOWER BY SUNSET. * VISIBILITY...LOCALIZED AREAS OF BLOWING DUST COULD REDUCE VISIBILITY DOWN TO 3 MILES AT TIMES. * LOCAL IMPACTS...STRONG CROSS WINDS ARE EXPECTED ON NORTHWEST TO SOUTHEAST ORIENTED ROADS. THIS COULD CREATE DIFFICULT DRIVING CONDITIONS FOR HIGH PROFILE VEHICLES. GARBAGE CANS... LAWN FURNITURE...AND OTHER LOOSE ITEMS MAY BECOME BLOWN OVER OR LOFTED IN THE STRONG WINDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. && $$ 50
611 WWUS75 KABQ 080159 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 759 PM MDT SAT MAY 7 2016 NMZ523-526>537-539-540-080300- /O.EXP.KABQ.WI.Y.0024.000000T0000Z-160508T0200Z/ CENTRAL HIGHLANDS-SOUTH CENTRAL MOUNTAINS- RATON RIDGE/JOHNSON MESA-FAR NORTHEAST HIGHLANDS- NORTHEAST HIGHLANDS-UNION COUNTY-HARDING COUNTY- EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-QUAY COUNTY- CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 759 PM MDT SAT MAY 7 2016 ...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING... WIND SPEEDS HAVE DROPPED BELOW WIND ADVISORY CRITERIA AND SHOULD DIMINISH SOMEWHAT FURTHER THROUGH THE REST OF THE EVENING. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at May 7, 3:31 AM MDT, 6 minutes earlier.
Area forecast discussion, May 7, 3:31 AM MDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 331 AM MDT SAT MAY 7 2016 .SYNOPSIS... A VAST AND VIGOROUS LOW PRESSURE SYSTEM IS MOVING OVER THE AMERICAN SOUTHWEST...AND THIS FEATURE WILL GRADUALLY TRACK NORTH OF NEW MEXICO THIS WEEKEND. STRONGER WINDS WILL CONTINUE TO WORK AHEAD OF THE LOW...IMPACTING EASTERN NEW MEXICO AND PARTICULARLY THE NORTHEASTERN PORTIONS OF THE STATE TODAY. SHOWERS AND THUNDERSTORMS WILL BE CONFINED TO NORTHWEST NEW MEXICO TODAY...AND WILL SPREAD INTO CENTRAL AREAS OF THE STATE ON SUNDAY. WINDS WILL REDUCE SOME ON SUNDAY...BUT WILL STILL BE RATHER STRONG IN EASTERN NEW MEXICO. TEMPERATURES WILL BE SEVERAL DEGREES COOLER TODAY...DROPPING A FEW MORE ON SUNDAY. && .DISCUSSION... LOW CENTROID IS CURRENTLY OVER THE SOUTHERN TIP OF NV WITH A COUPLE OF DISTINCT SHORT WAVES PINWHEELING AROUND IT. THE FLOW ALOFT IS CURRENTLY STILL FAIRLY DIFFLUENT OVER NM...BUT THIS WILL ERODE INTO THE LATE MORNING. CURRENTLY HIGHER DEWPOINTS ARE IN PLACE OVER THE EASTERN HALF OF NM WITH UPPER 30S AND 40S BEING COMMON...HOWEVER THESE WILL QUICKLY MIX EASTWARD AS AN IMPRESSIVE DRY SLOT ALOFT NOSES ITS WAY OVER THE STATE AND MIXES TO THE SURFACE DURING THE AFTERNOON. THIS WILL INHIBIT SHOWER/STORM DEVELOPMENT FOR ALL BUT THE FAR NORTHWESTERN CORNER OF NM WHERE SUFFICIENT LIFT/ASCENT WILL ARRIVE WITH THE ENCROACHING LOW. WINDS WILL BE STRONGEST IN THE NORTHEASTERN QUADRANT OF NM THIS AFTERNOON WHERE THE SURFACE GRADIENT WILL BE TIGHT WITH 30 TO 40 KT OF 700MB FLOW JUXTAPOSED. HAVE OPTED TO HOIST A WIND ADVISORY TO ACCOUNT FOR SUSTAINED SPEEDS IN EXCESS OF 30MPH IN MOST NORTHEASTERN ZONES TODAY. TEMPERATURES WILL TAKE ANOTHER 5 TO 15 DEGREE DROP TODAY...FALLING BELOW NORMAL IN THE CENTRAL TO WESTERN PARTS OF NM. OVERNIGHT TEMPERATURES TONIGHT WILL BE TRICKY AS WINDS ALOFT WILL REMAIN SOMEWHAT BRISK WITH COLD AIR ADVECTION MUDDLING THINGS. INTO SUNDAY THE INITIAL LOW WILL TRACK TOWARD THE FRONT RANGE OF WYOMING WITH A TRAILING SHORT WAVE BRIEFLY CLOSING INTO A LOW AND SWINGING EAST ACROSS ARIZONA. THIS WILL KEEP THE COLD AIR ADVECTION AT PLAY FOR NM WITH BRISK WESTERLY FLOW AND SUFFICIENT FORCING FOR MORE WIDESPREAD PRECIPITATION IN THE CENTRAL TO WESTERN ZONES OF NM. SNOW LEVELS WILL REMAIN HIGH...WITH ACCUMULATIONS GENERALLY REMAINING ABOVE 10KFT...AND QPF WILL REMAIN ON THE LOW SIDE DUE TO MOISTURE LIMITATIONS. THIS ENERGY ALOFT SHIFTS EAST OF NM INTO MONDAY WITH NORTHWEST FLOW ALOFT IN ITS WAKE. THE SURFACE LOW WILL STAY INTACT OVER THE PLAINS...RETAINING A STIFF SURFACE GRADIENT OVER EASTERN NM. THEREFORE...WINDS WILL BE STRONG...PARTICULARLY IN ZONES FAVORED IN WNW FLOW REGIMES SUCH AS CLINES CORNERS...BUT EVEN THE FAR EAST CENTRAL PLAINS APPEAR QUITE WINDY MONDAY. ANY REMNANT PRECIPITATION WOULD BE MOSTLY CONFINED TO THE NORTHERN HIGH TERRAIN. ANOTHER TROUGH WILL CROSS THE CENTRAL ROCKIES ON TUESDAY...KEEPING SOME SHOWERS GOING OVER THE NORTHERN MOUNTAINS OF NM. IN THE WAKE OF THIS FEATURE A BACK DOOR COLD FRONT WILL SLIDE INTO NORTHEAST NM...POTENTIALLY GIVING SOME PRECIPITATION TO THIS AREA ON WEDNESDAY. INTO THURSDAY RETURN FLOW FROM THE GULF OF MEXICO COULD ESTABLISH ITSELF FOR SOME INCREASED MOISTURE AND SHOWERS/STORMS IN EASTERN NM. BEYOND THIS THE FORECAST MODELS HAVE DIFFERING SOLUTIONS WITH REGARD TO UPPER LEVEL FEATURES...BUT THE POTENTIAL FOR SOME ADDITIONAL MOISTURE INTRUSIONS FROM THE EAST APPEAR WITHIN THE RANGE OF POSSIBILITIES. 52 && .FIRE WEATHER... LOW LEVEL MOISTURE HAS PUSHED BACK WESTWARD OVERNIGHT...TO NEAR THE EAST SLOPES OF THE CENTRAL MT CHAIN...AND A BIT MORE STRONGLY AND FARTHER WEST THAN MODELS INDICATED MIGHT HAPPEN 24 HRS AGO. THAT SAID...IT/S NOT YET BEEN SUFFICIENT TO RELIEVE AREAS OF POOR RH RECOVERIES OVER MUCH OF THE EAST CENTRAL...AND THROUGH THE RGV WHERE MAX RH VALUES HAVE BEEN RANGING FROM 15 TO 25 PERCENT AS OF THIS WRITING. ANOTHER ROUND OF STRONG AND GUSTY SOUTHWEST WINDS EXPECTED TODAY FOR THE CENTRAL MT CHAIN AND OVER THE EASTERN PLAINS. MODELS SUGGEST THE WIND WILL GET AN EARLIER START...AND SHUNT THE LOW LEVEL MOISTURE BACK TO THE EAST BY MIDDAY. HIGH TEMPERATURES TODAY WILL RANGE FROM A FEW DEGREES ABOVE AVERAGE FAR EAST TO AROUND 10 DEGREES BELOW AVERAGE FROM THE CONTDVD TO THE AZ BORDER. THE RED FLAG WARNING PREVIOUSLY ISSUED FOR THE NORTHEAST AND EAST CENTRAL PLAINS FOR TODAY IS STILL ON TRACK. EASTERN PORTIONS OF ZONES 103 AND 107 WILL LIKELY SEE CRITICAL CONDITIONS AS WELL THIS AFTERNOON BUT HIGHS WILL BE MOSTLY A FEW DEGREES BELOW AVERAGE FOR THESE AREAS. SHOWERS AND STORMS WILL BE MORE LOCALIZED TODAY AND LIMITED TO THE NORTHWEST THIRD OF THE FORECAST AREA. LITTLE CHANGE FOR SUNDAY AS THE MAIN UPPER LOW LIFTS TOWARD THE UPPER MIDWEST AND THE SOUTHERN PORTION OF THE UPPER TROUGH PIVOTS OVER NEW MEXICO. THE STRONGER SOUTHWEST TO WEST WINDS WILL BE RELEGATED TO THE EAST AND SOUTH CENTRAL...BUT THE SFC LOW WILL BE LOCATED SUCH THAT THE NORTHEAST WILL ALSO SEE ANOTHER ROUND OF GUSTY WINDS. FAIR TO POOR RH RECOVERIES TONIGHT EAST CENTRAL AND NORTHEAST WILL BE FOLLOWED BY POTENTIAL FOR CRITICAL CONDITIONS AGAIN SUNDAY BUT HIGHS WILL BE BELOW AVERAGE FOR THE MOST PART...SO WILL CONTINUE TO DECLINE ISSUING ANY FIRE WEATHER HIGHLIGHTS. PORTIONS OF THE MIDDLE RGV AND CENTRAL HIGHLANDS WILL ALSO EXPERIENCE FAIR TO POOR RH RECOVERIES TONIGHT. CHANCES FOR WETTING SHOWERS AND STORMS IMPROVE FOR THE NORTHWEST THIRD SUNDAY/SUNDAY NIGHT AND OVER THE NORTH MONDAY BUT IT/S NOT LOOKING LIKE A WIDESPREAD SIGNIFICANT PRECIPITATION EVENT. GUSTY NORTHWEST WINDS MONDAY ARE APPEARING MORE WIDESPREAD FOR NORTHERN AND CENTRAL NM AS THE LAST OF THE UPPER LOW PRESSURE SYSTEM EXITS. BELOW AVERAGE HIGHS LEAD TO HIGHER MIN RH VALUES OVERALL...THEREFORE CRITICAL CONDITIONS TAKE A BREAK MONDAY...AND FOR MUCH OF THE REST OF THE WORK WEEK. MOSTLY SLIGHT CHANCES FOR SHOWERS AND STORMS NORTH TUESDAY...BUT ANY WETTING PRECIPITATION WILL BE SPOTTY OR ISOLATED AT BEST. ANOTHER COLD FRONT AROUND THE MIDDLE OF NEXT WEEK WILL KEEP TEMPERATURES NEAR TO BELOW AVERAGE WEDNESDAY AND THURSDAY. A WEAK ZONAL FLOW OR UPPER RIDGE ASSIST A WARM UP FRIDAY BUT ANOTHER COLD FRONT LOOKS TO IMPACT THE EAST NEXT SATURDAY. EXCELLENT VENT RATES TODAY THROUGH SUNDAY...GOOD TO EXCELLENT RATES FORECAST MONDAY THROUGH WEDNESDAY. && .AVIATION... 06Z TAF CYCLE SHOWERS AND A FEW TS CONTINUE ACROSS PORTIONS OF NE NM AS WELL AS NEAR AND SOUTH OF KROW. GUSTY AND ERRATIC WINDS WILL REMAIN POSSIBLE AS THESE SHOWERS PERSIST. OTHERWISE...BREEZY SSE WINDS WILL CONTINUE ACROSS THE PLAINS FOR THE NEXT SEVERAL HOURS. BY MID MORNING...WINDS WILL INCREASE AREAWIDE AND VEER AROUND TO THE W AND SW. BY AFTN...GUSTS NEAR 40 OR 45 KT WILL BE POSSIBLE ACROSS NE NM. THESE WINDS WILL DIMINISH AROUND SUNSET SAT NIGHT. OTHERWISE...A FEW SHOWERS OR TSTMS WILL BE POSSIBLE SAT ACROSS THE NW...AND WILL HANDLE WITH VCSH MENTION AT KFMN FOR NOW. 34 && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 63 36 64 43 / 20 20 30 30 DULCE........................... 58 29 58 31 / 30 20 40 50 CUBA............................ 60 31 60 34 / 10 10 30 40 GALLUP.......................... 60 33 61 38 / 20 20 30 30 EL MORRO........................ 57 29 58 34 / 10 10 30 30 GRANTS.......................... 62 31 62 37 / 5 5 30 20 QUEMADO......................... 61 32 60 35 / 5 5 30 20 GLENWOOD........................ 68 39 65 40 / 0 0 20 5 CHAMA........................... 52 25 53 28 / 30 20 40 40 LOS ALAMOS...................... 61 41 59 44 / 5 5 40 30 PECOS........................... 62 32 60 35 / 5 0 20 20 CERRO/QUESTA.................... 60 29 59 32 / 10 5 30 20 RED RIVER....................... 49 23 50 27 / 10 10 40 30 ANGEL FIRE...................... 52 20 53 24 / 10 5 30 20 TAOS............................ 60 28 60 33 / 5 5 20 20 MORA............................ 60 32 59 36 / 5 0 30 20 ESPANOLA........................ 67 35 64 38 / 5 0 20 20 SANTA FE........................ 64 36 63 39 / 5 0 20 20 SANTA FE AIRPORT................ 66 35 65 38 / 5 0 20 20 ALBUQUERQUE FOOTHILLS........... 68 43 67 44 / 0 0 20 20 ALBUQUERQUE HEIGHTS............. 70 45 68 46 / 0 0 10 20 ALBUQUERQUE VALLEY.............. 72 42 70 45 / 0 0 10 20 ALBUQUERQUE WEST MESA........... 71 43 69 45 / 0 0 20 20 LOS LUNAS....................... 72 40 70 44 / 0 0 10 20 RIO RANCHO...................... 70 42 68 44 / 0 0 20 20 SOCORRO......................... 76 42 70 45 / 0 0 20 10 SANDIA PARK/CEDAR CREST......... 64 36 63 39 / 0 0 20 30 TIJERAS......................... 67 38 66 41 / 0 0 20 20 MORIARTY/ESTANCIA............... 68 32 67 35 / 0 0 10 20 CLINES CORNERS.................. 64 36 62 37 / 0 0 10 10 GRAN QUIVIRA.................... 66 38 64 40 / 0 0 10 10 CARRIZOZO....................... 70 42 68 42 / 0 0 10 10 RUIDOSO......................... 64 38 62 38 / 0 0 10 10 CAPULIN......................... 71 35 65 36 / 0 0 10 10 RATON........................... 73 36 66 37 / 5 5 10 5 SPRINGER........................ 72 35 69 39 / 5 0 10 5 LAS VEGAS....................... 65 35 64 39 / 5 0 10 10 CLAYTON......................... 76 42 74 43 / 0 0 5 5 ROY............................. 71 37 70 39 / 0 0 5 5 CONCHAS......................... 80 46 78 49 / 0 0 0 5 SANTA ROSA...................... 77 43 75 47 / 0 0 0 5 TUCUMCARI....................... 84 45 79 48 / 0 0 0 5 CLOVIS.......................... 83 47 76 47 / 0 5 5 5 PORTALES........................ 84 48 77 49 / 0 5 5 5 FORT SUMNER..................... 80 45 77 48 / 0 0 0 5 ROSWELL......................... 87 46 82 48 / 5 5 0 5 PICACHO......................... 78 43 75 44 / 0 0 0 0 ELK............................. 71 41 69 39 / 0 0 5 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ104-108. WIND ADVISORY FROM 11 AM THIS MORNING TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES... NMZ527>534. && 52
Hazardous weather outlook, May 6, 6:32 AM MDT, 21 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 632 AM MDT FRI MAY 6 2016 NMZ501>540-071330- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 632 AM MDT FRI MAY 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STRONG SOUTHERLY WINDS WILL DEVELOP ACROSS MUCH OF NEW MEXICO THIS AFTERNOON. SUSTAINED WINDS OF 20 TO 35 MPH WILL BE COMMON WITH OCCASIONAL GUSTS OF 40 TO 50 MPH. IN ADDITION TO THE STRONGER WINDS...DRY CONDITIONS WILL PLAGUE MUCH OF CENTRAL AND PORTIONS OF WESTERN NEW MEXICO. THE LOW HUMIDITY WILL LEAD TO CRITICAL FIRE WEATHER CONDITIONS FOR THESE AREAS THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY STRONG WINDS WILL BE FOCUSED OVER EASTERN NEW MEXICO ON SATURDAY...AND ONCE AGAIN DRY CONDITIONS WILL DEVELOP. THEREFORE...ANOTHER ROUND OF CRITICAL FIRE WEATHER CONDITIONS IS EXPECTED SATURDAY...THIS TIME IN THE EASTERN PLAINS OF NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY STRONG WIND GUSTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG N M W X. 52
Nearby
Wind Advisories in New Mexico, 2016Every wind advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.